# SDR AALA2009011600166

- Difficulty date: January 16, 2009
- Submitted: March 25, 2009
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- Aircraft time: 45,662 hours, 17,666 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Condition: Inoperative
- Location: Lt Wing Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

JFK INFIGHT - CREW REPORTED SLAT INDICATION FAULT.  ACCOMPLISHED GO AROUND AND CYCLED SLATS THREE TIMES BEFORE FAULT CLEARED AND SLAT EXTENSION WAS SUCCESSFUL.  LANDED JFK WITHOUT INCIDENT.  ACCOMPLISHED SLAT FLAP BITE CHECK ON BOTH SLAT FLAP ELECTRIC UNITS WITH INDICATION SLAT JAMMED.  REPLACED NUMBER ONE AND SIX SLAT JACKSCREWS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
